# SDR CA970311073

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031301023
- Condition: Cracked
- Location: Upper Radius
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT WAS CRACKED IN FORWARD UPPER RIGHT HAND RADIUS.  NO CRACKS ALLOWED IN THIS AREA. THIS DAMAGE WAS VISIBLE ONLY WITH FUEL CELL REMOVED.  AIRCRAFT TT:  15,819 HOURS.
